# SDR DALA1053005528

- Difficulty date: December 23, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 73,407 hours, 30,055 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, HAD MODERATE AMOUNT OF HAZE AND FUMES IN COCKPIT.  CREW COMPLETED THE QRH SMOKE AND FUMES PROCEDURE AND THE VAPOR/MIST DISSIPATED. FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT.  RAN PACKS FULL HOT/COLDFROM APU AND BOTH ENGINES AT ALL POWER SETTINGS.  NO ODORS NOTED.  CHECKED RECIRCULATION FANS AND ELEC PAGE.  NO TROUBLE FOUND.  EXCESSIVE AMOUNTS OF DEICE FLUID NOTED ON ARRIVAL.
